# SDR AALA20140330001

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 39,802 hours, 11,519 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Condition: Corroded
- Location: Lav Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY K DOOR BRACKET CORRODED.  R & R BRACKET IAW CMM 25-40-85 PG 706.
